Document Type

Article

Language

eng

Format of Original

4 p.

Publication Date

10-2014

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Source ISSN

1012-9367

Abstract

We would closely look at two recent published papers dealing with characterizations of certain univariate continuous distributions. We shall explain that the main results reported lack important assumptions. These results nevertheless are based on the conditional expectations of monotone functions of the generalized order statistics. We will also mention that similar results have recently been reported without the assumption of monotonicity of the functions of the generalized order statistics.

Comments

Published version. Pakistan Journal of Statistics, Vol. 30, No. 4 (October 2014): 563-566. Publisher link. © Pakistan Journal of Statistics 2014. Used with permission.

Share

COinS